# SDR UPS202366

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Fs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION ON STA 294 FLOOR BEAM AROUND NUTPLATES WL 208 LBL 30 TO RBL 10.  INSTALLED REPAIR IAW UPS EO 727-53-1461.
